# SDR UIEA2022083100936

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 112,183 hours, 22,763 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COMP; CORROSION ON AND AROUND MULTIPLE FASTENERS COMMON TO SKIN AND DOOR HINGE ANGLE AT FWD END OF R/H APU DOOR( REMOVED CORROSION FROM AROUND FASTENER COMMON TO DOOR UPPER LONGERON/SKIN. ORIGINAL MATERIAL .050" REMAINING MATERIAL .043". RESTORED PROPER FINISH. AREA WAS BLESSED AS IS IAW EA 22019 REV:IR )
